Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw


CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 19, Issue 2

Issues

Erratum Bloch varieties of higher-dimensional, periodic Schrödinger operators [J. Appl. Anal. 15 (2009), 33–46]

Alexander Klauer / Martin U. Schmidt
Published Online: 2013-10-10 | DOI: https://doi.org/10.1515/jaa-2013-0018

About the article

Received: 2013-01-24

Accepted: 2013-02-10

Published Online: 2013-10-10

Published in Print: 2013-12-01


Citation Information: Journal of Applied Analysis, Volume 19, Issue 2, Pages 305–306, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2013-0018.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in